# SDR SWAA2015112446425

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 27,961 hours, 16,452 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT STAB STATION 101.90, CRACKED ON THE VERTICAL STIFFENER, 1" FROM THE LOWER FLANGE, 19" FROM THE FWD SPAR.  REPAIRED RIB IAW SRM.
